Moradipour, Kayvan. (1400). Conjugate type vectors and commuting probability in a finite group. , 7(32), 19-26.
Kayvan Moradipour. "Conjugate type vectors and commuting probability in a finite group". , 7, 32, 1400, 19-26.
Moradipour, Kayvan. (1400). 'Conjugate type vectors and commuting probability in a finite group', , 7(32), pp. 19-26.
Moradipour, Kayvan. Conjugate type vectors and commuting probability in a finite group. , 1400; 7(32): 19-26.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب